MathSciNet Relay Station
MathSciNet bibliographic data
MR607353 (83a:65017) 65D20 (65G05)
Smith, J. M.; Olver, F. W. J.; Lozier, D. W. Extended-range arithmetic and normalized Legendre polynomials. ACM Trans. Math. Software 7 (1981), no. 1, 93–105.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement